Posted: July 11th, 2017

A female client admitted to an acute care facility after a car accident develops signs and symptoms of increased intracranial pressure (ICP). The client is intubated and placed on mechanical ventilation to help reduce ICP. To prevent a further rise in ICP caused by suctioning, the nurse anticipates administering which drug endotracheally before suctioning?

A female client admitted to an acute care facility after a car accident develops signs and symptoms of increased intracranial pressure (ICP). The client is intubated and placed on mechanical ventilation to help reduce ICP. To prevent a further rise in ICP caused by suctioning, the nurse anticipates administering which drug endotracheally before suctioning?

A. Phenytoin (Dilantin)
B. Mannitol (Osmitrol)
C. Lidocaine (Xylocaine)
D. Furosemide (Lasix)

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp